# SDR DLL19972662

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1208
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Ovrheated
- Location: Mid Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GALLEY MID AFT CENTER OVENS OVERHEATS DIRTY TRAYS CAUSE SMOKE, CLEANED OVEN AND TRAYS.
